Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Diagnosed with depression and extensive dural sinus thrombosis. Have shaky leg. Are they related?

Hi there, Whenever I sit down, within three minutes my knees are shaking really badly, my mother often tells me off because the chair is moving. I have been diagnosed with depression and an extensive dural sinus thrombosis (a blood clot in the right side of my brain), could those cause shaking in my knees? And I believe I have an anxiety disorder due to waking up nausea, rapid heartbeat, shallow breathing and some days panic attacks. Thanks for any help you can offer me, sincerely, confused.
Asked On : Fri, 14 Dec 2012
Answers:  2 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response

Thanks for your query. Dural venous thrombosis and anxiety disorder are not likely to be associated directly. You appear to have an independent anxiety disorder including possibility of panic disorder. Hence, you require a thorough psychiatric evaluation and you might require anti-anxiety medication as well as psychotherapy (eg cognitive behavioural therapy). You can try yoga, meditation practices and breathing relaxation exercises. Hope you found the information useful.


Dr Sundar Gnanavel

Answered: Thu, 3 Jan 2013
I find this answer helpful
General & Family Physician Dr. Finu Mathew's  Response
Although dural sinus thrombosis can produce seizures the shaking of knees you describe seem Unlikely to be Seizures.It is more likely to be associated with your anxiety disorder and Panic attacks.Discuss the problem with your Psychiatrist and also get an opinion from a Neurologist if you have questions still lingering.
Hope this helps.
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor